It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello everyone,

I am hoping that I am posting in the right section and someone can add/shed some light on my situation. I have R hip arthritis since it was diagnosed in June. I have been also experiencing some other joint pains. I have seen a rheumatologist for this and done all the blood work (negative) For the past 2 weeks I started getting a burning sensation mostly when i sit in my buttocks, behind my legs and some other parts of the body. No fever, but feels like it, not hot to the touch of the skin. It had me going crazy so I went to the ER (favorite place LOL).They looked at my lab work from before drew additional blood for thyroid problems (results came back ok). They rule out any urgent matter, so they say. They prescribed Lyrica for 7 days which I have to fill today. Can anyone think whta it may be? stress related? I do have to go to the Hip specialist soon. Anxiety maybe. What to do??? Thank you
Rheumatoid Arthritis can occur without the usual blood or CSF markers. There are other musculoskeletal syndromes and diseases that may result in the same symptoms, and treatment is usually limited to supportive care. Lyrica is a reasonable drug to try, in that it reduces hypersensitivity to pain. You may also be a candidate for a COX-2 blocker (like Celebrex) or other pain reliever (Ultram, Mobic, and ibuprofen or naproxen.) You might want to try glucosamine and chondroitin, as they are popular for joint pain. If you try them, it may take three or fours months to see results.

Also ask your doctor to check your vitamin and mineral levels. Low Vitamin D levels are very common, and can result in significant increase in pain. Even if your doctor doesn't test your Vitamin D levels, you may want to ask if taking 1,000 to 2,000 IU a day will be okay. If low Vitamin D levels are a problem, you should see results within a few weeks of taking supplements.

Finally, exercise and physical therapy may help. If you have not had a bone scan, your doctor probably ought to test you to rule out osteopenia, osteoporosis, and Paget's Disease of the bone.

[QUOTE=thesaint;4623675]Hello everyone,

I am hoping that I am posting in the right section and someone can add/shed some light on my situation. I have R hip arthritis since it was diagnosed in June. I have been also experiencing some other joint pains. I have seen a rheumatologist for this and done all the blood work (negative) For the past 2 weeks I started getting a burning sensation mostly when i sit in my buttocks, behind my legs and some other parts of the body. No fever, but feels like it, not hot to the touch of the skin. It had me going crazy so I went to the ER (favorite place LOL).They looked at my lab work from before drew additional blood for thyroid problems (results came back ok). They rule out any urgent matter, so they say. They prescribed Lyrica for 7 days which I have to fill today. Can anyone think whta it may be? stress related? I do have to go to the Hip specialist soon. Anxiety maybe. What to do??? Thank you[/QUOTE]





All times are GMT -7. The time now is 12:41 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!